# SDR DXTA2008121503399

- Difficulty date: December 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 9,782 hours, 6,163 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AS WE WERE DESCENDING THRU FL350 WE HEARD A VERY LOUD BANG IN THE COCKPIT FOLLOWED BY A STRANGE ODOR.  THE ODOR WAS STRONG IN THE ENTIRE COCKPIT AND CABIN.
